# SDR AALA20110924DFW02

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- Aircraft time: 62,440 hours, 33,041 cycles
- Engine: Pwa JT8D217
- Engine time: 4,890 hours, 2,703 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - CREW REPORTED DURING CLIMBOUT, LEFT ENGINE OIL PRESSURE INDICATION DROPPED TO ZERO WITH QUANTITY NORMAL.  LEFT ENGINE SHUT DOWN (SINGLE ENGINE TIME 7 MINS).  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT DFW ON 09/26/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
